# SDR UALA2012040602129

- Difficulty date: April 6, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 89,964 hours, 10,959 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 80541
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT DOOR 2 GALLEY AREA LEFT LOWER WALL INOPERATIVE.  RELAMPED, OPS NORMAL.
